# SDR DXTA200500613

- Difficulty date: March 3, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N880QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258570
- Aircraft time: 2,384 hours, 1,755 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 8975131
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENG FUEL LIGHT ILLUMINATED AT 60 KTS ON TAKEOFF.  REMOVED AND REPLACED NR 1 ENGINE FUEL FILTER IAW HONEYWELL 731 LIGHT MAINTENANCE MANUAL CHAPTER 73-00-00.  LEAK AND OPERATIONAL CHECKS SATISFACTORY.
